# SDR CALA2014062000779

- Difficulty date: June 14, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 76,321 hours, 18,583 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

OVERWING HATCH HEATERS AT ROW 21 SEAT F PRODUCING EXCESS HEAT.  MOLDING IS DISCOLORED & IS MELTING.  UNABLE TO TOUCH DUE TO HEAT IAW NR 4727556, 4727557, 4727558, 4727560, 4727561 & 4727562.  REPLACED NUMEROUS HEATERS THROUGHOUT ACFT, SOME TO CORRECT ABOVE ISSUE, OTHERS PRECAUTIONARY.
